skin-hair-icon
Hairfall & Dandruff
My wife is having a considerable quantity of hairfall each day. She has long and well volumed hair. Previously hairfall was not so much but after her treatment for Neuromylitis Optica ( steroid injection and Rituximab Injection) the hairfall has been increased. Currently she is taking vitamin D medicine for NMO
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi. Warm regards. I can understand her concern. Well long term immunosuppressive therapy definitely has Alopecia/Hairfall as sideeffect. Usually an year after discontinuation of therapy considerable hair gain happens. To accelerate the process there are various Rx available. Please meet your concerned Dermatologist/Cosmetologist for detailed work up. If you want to meet me you can contact me thru practo/ drrajibroy.com.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.